# SDR SWAA2021110818232

- Difficulty date: September 10, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLIGHT COMPARTMENT CONSOLE PANEL 212CW DELAMINATED ; / [01] PREPARED FOR REPAIRED AT PANEL 212 CW AS PER B737-700 AMM 25-00-00-30-802; [02] REMOVED;PREPARED FOR REPAIR AT PANEL 212CW AS PER B737-700- SRM 51-70-06-2R-6; [03] VERIFIED STEPS 1 AND 2; [04] REPAIRED AT PANEL 212 CW AS PER B737-700 SRM 51-70-06-2R-6; [05] VERIFIED STEP 4; [06] REMOVED;PREPARED AND REPAIRED AT PANEL 212 CW AS PER B737-700-SRM 51-70-06-2R-6 MATERIAL USED PO.1707887 AND PO.1150387; [07] VERIFIED STEP 6
